# SDR FDEA201010264173

- Difficulty date: October 26, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- Engine: Pwa PW2040
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 PYLON 1EA CODE L HOLE INCOMING DIA. .312, EO F-5450-7-5010 P5 CALLS FOR .2651-.2661 COMPLIED WITH EA F-5450-141205. NACELLES/PYLON-NR 1-INCOMING OVERSIZED HOLES.      CLASSIFED CATEGORY "A" MAJOR REPAIR.
